# SDR AALA201505139007

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 56,401 hours, 20,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SHEAR PLATE BETWEEN FRAME 69 & 70 AT +Y1292.  REPLACED SHEAR PLATE IAW EA 251128.
